# SDR UIEA2025012000094

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2700 · Flight Control System
- Part: Servo
- Part number: 15366005
- Part serial: 284AB
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, REAR SPAR, YAW DAMPER SERVOS ASSY, LEAKING EVIDENCE.( YAW DAMPER SERVOS LEFT AND RIGHT, WERE REPLACED, TEST WERE PERFORMED AND HYD LEAKAGE CHECK WAS PERFORMED AND TORQUE WAS APPLIED IAW AMM 22-21-02-414-016 REV 143. OPS CHECK GOOD.  )
